# SDR SWIA202162159

- Difficulty date: September 10, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON HINGE FITTING ASSEMBLIES OUTBOARD ANF OUTBOARD MID ON WING BONDING JUMPERS HARDWARE HAS CORROSION    (C-CHECK RO 10/30/2021)   REPLACED WITH NEW HARDWARE 1 BOLT 8 WASHERS 6 NUTS AND 3 SPLIT WASHERS, REF CRJ 700 AMM 51-80-00-910-816-A01.  BONDING TEST GOOD REF CRJ700 AMM 51-80-00-760-801-A01
